A Danzer set for Axis Parallel Boxes

David Simmons, Yaar Solomon

Research output: Contribution to journalArticlepeer-review


We present concrete constructions of discrete sets in $\mathbb{R}^d$ ($d\ge 2$) that intersect every aligned box of volume $1$ in $\mathbb{R}^d$, and which have optimal growth rate $O(T^d)$.
Original languageEnglish
Pages (from-to)2725-2729
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number6
Early online date21 Oct 2015
Publication statusPublished - 1 Jun 2016

Bibliographical note

© 2015 American Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details


  • cs.CG
  • cs.DM
  • math.DS

Cite this